# SDR AALA990991

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, RIGHT EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING WIRE AT RIGHT AFT EXIT LIGHT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
